# SDR CA140814001

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A BEECH 1900D ON APPROACH WAS STRUCK BY LIGHTENING. THE AIRCRAFT LANDED WITHOUT INCIDENT. UPON INSPECTION BY THE FLIGHT CREW IT WAS REPORTED TO MAINTENANCE THERE WAS EVIDENCE OF DISCHARGE THROUGH THE LT ELEVATOR, LT STRAKE AND RIVETS ON THE FUSELAGE. MAINTENANCE WAS DISPATCHED TO INSPECT THE AIRCRAFT. MAINTENANCE CONFIRMED THE MOST DAMAGE WAS TO THE LH ELEVATOR WHICH WAS REPLACED WITH A SERVICEABLE UNIT AS PER MM 27-30-00. THE ENGINES WERE CHECKED FOR MAGNETISM AND FOUND WITHIN LIMITS AS PER THE MANUFACTURER`S REQUIREMENTS. A LIGHTENING INSPECTION WAS COMPLETED AS PER THE MANUFACTURER`S RECOMMENDATIONS IAW MM05-00-201. THE REMAINDER OF THE AIRCRAFT WAS CONFIRMED SERVICEABLE FOR RETURN TO THE MAINTENANCE BASE.
